MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING STEM EXTENSION, 18X100MM

ONKOS SURGICAL ELEOS; CANAL-FILLING STEM EXTENSION, 18X100MM
Model Number KSP17100E
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2023 due to an alleged loosening of the patient's canal-filling segmental stem.During the revision surgery, the canal-filling segmental stem was revised to a cemented straight segmental stem.The following eleos implants were also revised: distal femur, male-female midsection, tibial hinge component, and distal femur axial pin.Attempts were made and no further information was made available.
 
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted to include additional and corrected information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that were likely to have contributed to this adverse event.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated/corrected: b4: date of this report added.B5: event description corrected.B7: relevant history updated.D2: common device name corrected.D4: additional device information updated.D6a: implanted date updated.D10: concomitant medical products updated.G1: manufacturing site for devices updated.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H4: device manufacturer date added.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4109: historical data analysis.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2023 due to an alleged loosening of the patient's 18x100mm canal-filling stem extension.During the revision surgery, the patient's resurfacing femur, resurfacing femur axial pin, and 18x100mm canal-filling stem extension were revised to a distal femur, distal femur axial pin, and 13x120mm cemented segmental stem.The following implants were also revised: tibial hinge component and tibial poly spacer.There were no alleged malfunctions with the resurfacing femur, resurfacing femur axial pin, tibial hinge component, and tibial poly spacer.No additional information regarding this event has been reported.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING STEM EXTENSION, 18X100MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
sara dailey
5677 airline rd
arlington, TN 38002
8447672766
MDR Report Key16915338
Report Number3013450937-2023-00074
Device Sequence Number6375969
Product Code KRO
UDI-Device IdentifierB278KSP17100E0
UDI-PublicB278KSP17100E0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberKSP17100E
Device Catalogue NumberKSP17100E
Device Lot Number1734145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001040E, ELEOS MALE FEMALE MIDSECTION.; P/N 25001208E, ELEOS POLY SPACER.; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT.; P/N 25002114E, ELEOS RESURFACING FEMUR AXIAL PIN.; P/N 25002200E, ELEOS PROXIMAL TIBIA.; P/N 2500R004E, ELEOS RESURFACING FEMUR.; P/N FS-13120-03M, ELEOS SEGMENTAL STEM.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age37 YR
Patient SexMale